# SDR SWAA2021091604298

- Difficulty date: August 5, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER AISLE FLOOR PANEL 241DF TOP SURFACE LAYERS DELAMINATED ; / [01] RECEIVED NEW MAIN CABIN CENTER AISLE FLOOR PANEL 241DF. PANEL WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q005GKU4.; [02] FINAL INSPECTION; RECEIVED FLOOR PANEL
